# SDR SWAA2022120577852

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 63,949 hours, 32,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT SEAT 9ABC INOPERATIVE.   FOUND LIGHT ASSY ELECTRICAL CONNECTOR DISCONNECTED. REATTACHED THE CONNECTOR IAW SIP. EMERGENCY LIGHTS OPS TESTED GOOD.
